# SDR VTZA97072

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Aileron Contl
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6481 - EWR-IAD - DURING CRUISE, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS BOTH YOKES HAVE EXCESSIVE PLAY, YOKES MOVE APPROX .75 INCH BEFORE AILERONS MOVE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED BOTH CAPT AND F/O'S YOKE CABLE TENSION.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
